Alert archive / Kentucky / River Flood Warnings in 2019
River Flood Warning 21, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Jan 24, 2019, 7:37 AM CST for Muhlenberg County, Kentucky. It took effect at Jan 24, 2019, 3:00 PM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2019, 7:37 AM CST (13:37 UTC)
- In effect from
- Jan 24, 2019, 3:00 PM CST
- Expired
- Jan 27, 2019, 3:56 PM CST
- In force
- 3 days
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Muhlenberg County, KY
The radar
The Ft Campbell radar (KHPX), 70 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Green River (KY) at Paradise (PRDK2). The gauge peaked at 18.57 ft at Jan 26, 2019, 5:00 AM CST.
- Action stage
- 378 ft
- Minor stage
- 380 ft
- Moderate stage
- 386 ft
- Major stage
- 400 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03316500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
155
WGUS43 KPAH 241337
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Paducah Kentucky
737 AM CST Thu Jan 24 2019
...The National Weather Service in Paducah, Kentucky has issued a
flood warning for the following rivers in Kentucky...
Green River at Paradise affecting Muhlenberg County
.Runoff from heavy rainfall over the last two days will cause the
Green River at Paradise to rise into minor flood stage. The river
will reach minor flood stage this afternoon and crest near 380.6
feet Saturday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-251738-
/O.NEW.KPAH.FL.W.0021.190124T2100Z-190127T0900Z/
/PRDK2.1.ER.190124T2100Z.190126T0000Z.190127T0300Z.NO/
737 AM CST Thu Jan 24 2019
The National Weather Service in Paducah, Kentucky has issued a
* Flood Warning for
the Green River at Paradise.
* from this afternoon to late Saturday night.
* At 7:15 AM Thursday the stage was 379.8 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 380.6 feet by early Saturday morning. the
river will fall below flood stage by Saturday before midnight.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$8 follow-up statements
849
WGUS83 KPAH 241617
FLSPAH
Flood Statement
National Weather Service Paducah Kentucky
1017 AM CST Thu Jan 24 2019
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise
.Runoff from heavy rain and melting snow will cause the Green
River at Paradise to rise into minor flood stage later today. The
river is forecast to crest near 380.7 feet Saturday and fall below
flood stage Sunday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-252016-
/O.EXT.KPAH.FL.W.0021.190124T2100Z-190127T1500Z/
/PRDK2.1.ER.190124T2100Z.190126T0000Z.190127T0900Z.NO/
1017 AM CST Thu Jan 24 2019
The Flood Warning continues for
the Green River at Paradise.
* from this afternoon to Sunday morning.
* At 9:15 AM Thursday the stage was 379.9 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 380.7 feet by early Saturday morning. The
river will fall below flood stage by Sunday morning.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$838
WGUS83 KPAH 250100
FLSPAH
Flood Statement
National Weather Service Paducah Kentucky
700 PM CST Thu Jan 24 2019
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg County
.Runoff from heavy rainfall over the last two days has lead to minor
flooding on the Green River at Paradise. The river is forecast to
crest near 381.2 feet Saturday morning and fall below flood stage
Sunday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-260500-
/O.EXT.KPAH.FL.W.0021.000000T0000Z-190127T2217Z/
/PRDK2.1.ER.190124T1730Z.190126T0600Z.190127T1617Z.NO/
700 PM CST Thu Jan 24 2019
The Flood Warning continues for
the Green River at Paradise.
* until Sunday afternoon.
* At 6:15 PM Thursday the stage was 380.3 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 381.2 feet by
early Saturday morning. The river will fall below flood stage late
Sunday morning.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$266
WGUS83 KPAH 251544
FLSPAH
Flood Statement
National Weather Service Paducah Kentucky
944 AM CST Fri Jan 25 2019
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg County
.Runoff from heavy rainfall over the last two days has lead to minor
flooding on the Green River at Paradise. The river is forecast to
crest near 381.5 feet Saturday morning and fall below flood stage
Sunday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-261944-
/O.EXT.KPAH.FL.W.0021.000000T0000Z-190127T1920Z/
/PRDK2.1.ER.190124T1730Z.190126T0600Z.190127T1320Z.NO/
944 AM CST Fri Jan 25 2019
The Flood Warning continues for
the Green River at Paradise.
* until Sunday afternoon.
* At 9:15 AM Friday the stage was 381.0 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 381.5 feet by
tomorrow morning. The river will fall below flood stage Sunday
morning.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$291
WGUS83 KPAH 260245
FLSPAH
Flood Statement
National Weather Service Paducah Kentucky
845 PM CST Fri Jan 25 2019
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise
.Runoff from heavy rainfall earlier this week has lead to minor
flooding on the Green River at Paradise. The river is currently
cresting at 381.5 feet and is expected to fall to below flood
stage by Sunday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-270645-
/O.CON.KPAH.FL.W.0021.000000T0000Z-190127T1920Z/
/PRDK2.1.ER.190124T1730Z.190126T0215Z.190127T1320Z.NO/
845 PM CST Fri Jan 25 2019
The Flood Warning continues for
the Green River at Paradise
* until Sunday afternoon.
* At 8:15 PM Friday the stage was 381.5 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$357
WGUS83 KPAH 261556
FLSPAH
Flood Statement
National Weather Service Paducah Kentucky
956 AM CST Sat Jan 26 2019
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise
.Runoff from heavy rainfall earlier this week has lead to minor
flooding on the Green River at Paradise. The river will crest near
381.9 feet today and is expected to fall to below flood stage by
Sunday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-271954-
/O.EXT.KPAH.FL.W.0021.000000T0000Z-190128T0645Z/
/PRDK2.1.ER.190124T1730Z.190126T1800Z.190128T0045Z.NO/
956 AM CST Sat Jan 26 2019
The Flood Warning continues for
the Green River at Paradise.
* until late Sunday night.
* At 9:15 AM Saturday the stage was 381.8 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 381.9 feet by
this afternoon. The river will fall below flood stage tomorrow
evening.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$805
WGUS83 KPAH 270309
FLSPAH
Flood Statement
National Weather Service Paducah Kentucky
908 PM CST Sat Jan 26 2019
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise
.Runoff from heavy rainfall earlier this week has lead to minor
flooding on the Green River at Paradise. The river will crest near
381.5 feet after midnight and is expected to fall to below flood stage
by Sunday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-280645-
/O.CON.KPAH.FL.W.0021.000000T0000Z-190128T0645Z/
/PRDK2.1.ER.190124T1730Z.190126T1315Z.190128T0045Z.NO/
908 PM CST Sat Jan 26 2019
The Flood Warning continues for
the Green River at Paradise
* until late Sunday night.
* At 8:15 PM Saturday the stage was 381.5 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 381.5 feet by
after midnight tomorrow. The river will fall below flood stage
tomorrow evening.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$597
WGUS83 KPAH 271605
FLSPAH
Flood Statement
National Weather Service Paducah Kentucky
1005 AM CST Sun Jan 27 2019
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg County
.River levels continue to fall along the Green River at Paradise.
Minor flooding is now expected to end by later this afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-280200-
/O.EXT.KPAH.FL.W.0021.000000T0000Z-190128T0200Z/
/PRDK2.1.ER.190124T1730Z.190126T1315Z.190127T2000Z.NO/
1005 AM CST Sun Jan 27 2019
The Flood Warning continues for
the Green River at Paradise.
* until this evening.
* At 9:15 AM Sunday the stage was 380.5 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$503
WGUS83 KPAH 272156
FLSPAH
Flood Statement
National Weather Service Paducah Kentucky
356 PM CST Sun Jan 27 2019
...The flood warning is cancelled for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg County
.River levels have fallen below flood stage on the Green River at
Paradise. Therefore, the flood warning has been cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-272226-
/O.CAN.KPAH.FL.W.0021.000000T0000Z-190128T0200Z/
/PRDK2.1.ER.190124T1730Z.190126T1315Z.190127T1940Z.NO/
356 PM CST Sun Jan 27 2019
The Flood Warning is cancelled for
the Green River at Paradise.
* At 3:15 PM Sunday the stage was 379.8 feet.
* Flood Stage is 380.0 feet.
* Fell below flood stage at 1:40 PM Sunday.
* Forecast...The river will continue to fall to 378.3 feet by
tomorrow morning.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jan 24, 3:20 AM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Jan 24, 3:20 AM CST, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Paducah KY 320 AM CST Thu Jan 24 2019 .SHORT TERM...(Today through Sunday morning) Issued at 300 AM CST Thu Jan 24 2019 Lingering ground moisture this morning will be cause for concern for patchy black ice/slick spots on area roadways, with temps ranging thru the 20s. Satellite does show clouds departing eastward, so should see some sunshine early, before another cloud increase this pm, as a wave marches its energy across the Great Lakes. Moisture spilling down all the way from there may result in some light flurries across mainly the northern half of our area, late today/early this evening. Blustering north winds may even reduce vsbys at times in this flurry/light snow activity, but its main impact will be bringing a blast of Arctic air, which will send temps plummeting tonight. Single digits north, to mid teens south, will combine with the winds to create wind chills in the negative numbers, approaching but not quite reaching Advisory criteria. With the Arctic surface high pressure system settling to the south on Friday, temps don't look to rise above freezing again til the weekend. And while the mean trof across the Ohio valley positions mainly cold/dry weather, it does embed energy aloft that is capable of periodic pcpn bouts. We focused the period from 18z Saturday to 18z Sunday for small chance mentions of either/or pcpn, to account for this energy/moisture embed, potentially reflecting itself at the surface. Any qpf squeezed out should be minimal/minor impact. .LONG TERM...(Sunday through Wednesday) Issued at 300 AM CST Thu Jan 24 2019 The extended forecast period will continue to be dominated by fast cyclonic flow aloft over the CONUS, with periodic bundles of energy moving through from time to time. As a lobe of energy formerly in the Hudson Bay area descends into the Great Lakes region on Sun afternoon, a related mid level shortwave skipping across northern parts of the PAH forecast area will be on the way out of the region. A warming trend will continue into Mon as a larger shortwave of energy dives out of western Canada ahead of a large central Canada vortex that it will eventually merge with. This energetic system is progged to induce a surface low which will arc through the upper Midwest and the Great Lakes. At the same time, a cold front will strengthen on the leading edge of an arctic airmass and surge southeastward across the eastern CONUS. Fropa should occur late on Mon in the PAH forecast area, providing enough lift for a swath of pcpn (first rain, changing over to snow) starting Mon afternoon in the northwestern counties and areawide Mon night. The 00Z ECMWF appeared to downplay QPF quite a bit, but model consensus suggested the possibility of a decent amount of snowfall, perhaps as much as two inches, mainly in southwestern IN, southeastern IL, and western KY Mon night as temps crash into the teens and lower 20s. Some snow showers may linger in the far eastern counties after daybreak Tue, followed by increasing sunshine during the day. However, highs on Tue are forecast to be only in the 20s with a stiff northwesterly breeze...a huge contrast to highs Mon in the mid 40s to lower 50s. The deep-freeze train will continue into Day 7 (Wed) as the aforementioned vortex influences the flow over most of the country. There is a small chance of measurable snow by then, mainly in the northern half of our region, ahead of a possible reinforcing surge of frigid arctic air. After lows in the teens and single digits, seeing the sun will be welcome while highs stay below freezing Wed. && .AVIATION... Issued at 300 AM CST Thu Jan 24 2019 MVFR bases may linger early, but should dissipate during the morning hours, as there is a brief improvement to VFR before the next disturbance approaches from the north later today. KEVV/KOWB will be the last to clear behind a recently departed front. Another front, incoming late today, will likely yield another bout of MVFR bases, and may include some light pcpn, though chances are not high enough to include for terminal mention just yet. Winds will crank up as the system makes passage this evening, with gusts into the 20s kts potential into, if not thru, the overnight hours. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. &&
Hazardous weather outlook, Jan 24, 3:28 AM CST, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 328 AM CST Thu Jan 24 2019 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-251100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 328 AM CST Thu Jan 24 2019 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Wind chills late tonight will be in the negative single digits for much of southern Illinois and southwest Indiana, and from near zero to the single digits across much of southeast Missouri and western Kentucky. Refer to the Special Weather Statement for additional details. River flooding is occurring or expected. Refer to river flood warnings and statements for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a limited chance of snowfall over the weekend. Snow amounts are expected to be light. Another snow event is forecast for Monday night, but it is too early to forecast specific snowfall amounts with any certainty with that system. Wind chills will be near zero, or even in the negative single digits, for parts of the area both Tuesday morning and Wednesday morning. River flooding is occurring or expected. Refer to river flood warnings and statements for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jan 24, 3:36 AM CST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 336 AM CST Thu Jan 24 2019 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-242130- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION, MOUNT CARMEL, PINCKNEYVILLE, WEST FRANKFORT, MCLEANSBORO, CARMI, CARBONDALE, MURPHYSBORO, HERRIN, HARRISBURG, SHAWNEETOWN, JONESBORO, VIENNA, GOLCONDA, ELIZABETHTOWN, CAIRO, MOUND CITY, METROPOLIS, FORT BRANCH, PETERSBURG, POSEYVILLE, EVANSVILLE, BOONVILLE, ROCKPORT, HICKMAN, CLINTON, BARDWELL, WICKLIFFE, PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, MARION, EDDYVILLE, CADIZ, PRINCETON, MORGANFIELD, DIXON, MADISONVILLE, HOPKINSVILLE, HENDERSON, OWENSBORO, CALHOUN, GREENVILLE, ELKTON, PERRYVILLE, MARBLE HILL, CAPE GIRARDEAU, JACKSON, PIEDMONT, VAN BUREN, DONIPHAN, POPLAR BLUFF, BLOOMFIELD, SIKESTON, CHARLESTON, AND NEW MADRID 336 AM CST Thu Jan 24 2019 ...Very Cold Wind Chills Expected Early Friday Morning... With another blast of Arctic air coming with a system's passage this evening, tonight's low temperatures will plummet through the teens, with some single digits possible by daybreak Friday morning along the Interstate 64 corridor in southern Illinois and southwest Indiana. Gusty north winds will be what blasts this cold air into the region, and the combination of wind and cold will likewise plummet wind chills late tonight and early Friday morning. Wind chills are a measure of what the air actually feels like, due to the combination of its temperature and the wind speed. For early Friday morning commuters to work or school, you can expect to be greeted with negative single digit wind chills for much of southern Illinois and southwest Indiana, with wind chills from near zero to the single digits across most of southeast Missouri and western Kentucky. Bundle up, and prepare yourself, to protect from this bitter cold, early Friday morning. Similar wind chill readings will be felt again, with yet another Arctic blast of air that is coming in the long range portion of the forecast, next Tuesday and Wednesday morning.
Nearby
River Flood Warnings in Kentucky, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.